Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had implanon implanted in. Regular headaches, vomiting, fainting. Why could this be?

Hi I have friend who has the implanon implant in since march last year has suffered regular headaxches since havin it put but over the last month they have increased, become worse last most of the day vomiting faint feeling and she thinks it may b bent or broke when u feel it it does feel broken
Is it still effective if it is broke, could they be side effects of the or possibly pregnancy symptoms if the implant isn't working?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist for ultrasonography to see the position of the implant and whether you are pregnant or not.
These symptoms may be a side effect of Implanon or it may be because of pregnancy also or if her symptoms are so severe she should go for Implanon removal.
Good luck.
Take care.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor